# SDR CALA2024102800934

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N27287
- Make and model: Boeing 737-8
- Aircraft serial: 60709
- Aircraft time: 5,836 hours, 2,065 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Main Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR LT AT 85KIAS DURING TAKEOFF. COMPLIED WITH HIGH ENERGY STOP INPECTION IN REFERENCE TO AMM TASK 05-51-07-210-801 STEP 2.NO DAMAGE OR DEFECTS FOUND. PSEU LOGGED MAINTENANCE MESSAGE 52-71111. ENTRY DOOR INDICATION SENSOR TEST GOOD PER AMM TASK 52-71-11-710-801. THE OMF SHOWS NOT ACTIVE FOR THE MAINTENANCE MESSAGE. REQUESTING TO PLACE FWD ENTRY DOOR WARNING ON MEL 5271E. .APPROVED COMPLIED WITH STEPS (M) A. 1. AND D. OF MEL 5271E. *DM* DUE TO 52-71111, SUGGEST FIM 52-20 TASK 801, SEE M/L FOR FWD ENTRY DR SENSOR.
